# SDR IPXA2024030134736

- Difficulty date: March 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 83,620 hours, 16,247 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON TAXI IN LVL 1 "CABIN DOOR L" ILLUMINATED. ADJUSTED THE MAIN ENTRY DOOR CLOSE-LIMIT SWITCH. REF. AMM 52-11-02-830-805. OPS CHECKS GOOD. NO FAULT MESSAGES DISPLAYED. THIS CLEARS 2810602.PLACARD REMOVED.
